Illinois Journal of Mathematics

Sharp {$L\sp p$} estimates for some oscillatory integral operators in {$\Bbb R\sp 1$}

Chan Woo Yang

Full-text: Open access

Abstract

We give sharp endpoint estimates for the decay rates of $L^p$ operator norms of oscillatory integral operators with some real homogeneous polynomial phases.

Article information

Source
Illinois J. Math., Volume 48, Number 4 (2004), 1093-1103.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138501

Digital Object Identifier
doi:10.1215/ijm/1258138501

Mathematical Reviews number (MathSciNet)
MR2113667

Zentralblatt MATH identifier
1073.45010

Subjects
Primary: 44A15: Special transforms (Legendre, Hilbert, etc.)
Secondary: 35S30: Fourier integral operators 45P05: Integral operators [See also 47B38, 47G10] 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx]

Citation

Yang, Chan Woo. Sharp {$L\sp p$} estimates for some oscillatory integral operators in {$\Bbb R\sp 1$}. Illinois J. Math. 48 (2004), no. 4, 1093--1103. doi:10.1215/ijm/1258138501. https://projecteuclid.org/euclid.ijm/1258138501


Export citation